Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Diabetic, having hard tissues on hands and feet. Cause for painful feet, numbness in thigh and twitches in hands?

my husband has diabetes . He has hard tissue on his hands and feet . feet are painful. The places on his hands have started to draw his fingers. Recently he has starting experiencing flashes of pain and numbness in his thigh. He has also started having twitches in his hands. What could be the cause. His Doc disnt seemed alarmed and kinda dismissed his concerns. But none of this is normal. I am worried.
Asked On : Fri, 8 Jun 2012
Answers:  1 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  Anonymous's Response
Cause: Diabetes can cause muscle infarction in rare condition with no history of trauma and occur in the patients with a long history of poorly controlled diabetes. The clinical presentation is an acute onset of pain and swelling over days to weeks in the affected muscle groups (usually the thigh or calf) along with varying degrees of tenderness.

Treatment: Can be treated with rest and analgesia. Routine daily activities are not deleterious to the condition, but physical therapy may cause exacerbation. Diabetic muscle infarction tends to resolve over a period of weeks to months in most cases.

At last consult your doctor for the regular treatment and control of diabetes mellitus

Take Care and get well soon.

Dr. Dinesh Bhatia
Answered: Fri, 8 Jun 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor